Bystolic - Has anyone experienced the loss of hair with this medication?

Answers (2)

15 Dec 2011

From the few reviews I read briefly, no one mentioned hair loss while taking Bystolic. Hair loss does not appear to be a known side effect either ... but it could be a possibility.

http://www.drugs.com/comments/nebivolol/bystolic.html

http://www.drugs.com/sfx/bystolic-side-effects.html

Votes: +0

20 Jan 2013

Yes. I was on 5 mg of Bystolic for 2 1/2 years, and I suddenly realized my hair was rapidly thinning. Long story short, I freaked out over this, and my cardiologist (reluctantly) allowed me to quit Bystolic and to switch to Triamterene HCTZ. After 7 months, my hair is clearly regrowing. I can tell because the area of my head where I part my hair is completely filled in now with none of my scalp showing through, as it was previously. Also, I notice my hairline starts lower on my forehead now. I feel very, very good about this. I think Bystolic is a great drug for many people, but since it's a relatively new drug, all the side effects have yet to be documented.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Have experienced hair loss while taking Depokote ER, any experience if/when for regrowth?

Was taking Depakote ER 500mg 2X day for three months for seizures. Begining of fourth month noticed significant hair loss. Fifth month medication was ...

6 answers 12 Jul 2010

I have experienced hair loss since taking Azilect. What can I do about it?

I have also been on RequipXL with no hair loss. Is there a product that I could use or medication that would help me with this?

1 answer 21 Aug 2010

I have been taking lamisal for almost 3 months and have hair loss, will my hair grow back?

my hair grow back when medication is stopped? Will a second 3month dose increase likelihood of hair loss becoming permenant?

1 answer 28 Sep 2011

What is the degree of hair loss experienced while taking Erivedge?

I have Gorlin's Syndrome and have been taking Erivedge since 8/1/2012. I have experienced significant thinning of my hair starting in early ...

4 answers 19 Nov 2012

Any hair loss associated with Sprintec?

hey everyone, I was wondering if anyone has experienced any hair loss after they started sprintec? I have noticed thining hair for a while but it ...

0 answers 9 Jun 2013